Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Have sinus, ear infection, coughing, sneezing and throat pain. Took antibiotics. Recommendations?

I started with a sinus & inner ear infection. Went to the doctor and took my antibiotics. Started feeling better, but my ears didn t heal as quick. The next thing I know after 2 and 1/2 weeks of dealing with this I started coughing, sneezing and now my throat hurts. I feel like I have fever and everytime I sneeze or cough heavily I pee even when I don t feel like I need to. Also today I have ate very little, but I am pooping every hour practically and I have never done this before.
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
hello there...
welcome to healthcaremagic..

wel u must know first that as u are having fever you are having infection because fever is sign of infection most probably in ur case a bacterial infection.. and as you have already completed a course of antibioticcs for sinus and inner ear infection and now the infection has reocurred then it suggests that the antibiotics which u took are resitant to the bacteria.. because if any ent infection reoccurs after taking antibiotics with 3 weeks then it suggests an antibiotic resistance..
so i would suggest you to get culture and sensitivity done by a throat swab.. till the results come u start taking higher and better antibiotics like cefuroxime plus clavulanate combination tablet 325 mg twice daily for 7 days..

and yeah your other symptom of increased frequency of stools may be due to the side effect of the antibiotics.. to overcome that eat a bowl of curd or yogurt daily and take sporolac capsule once.. only one capsule..

i hope i solved ur query..

i wish u a speedy recovery.. :)
Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor